# SDR 97ZZZM440

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jo-Bolt
- Condition: Loose
- Location: Ctr Wing Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH A PERMANENT REPAIR TO LOOSE JO-BOLT FASTENERS INSIDE THE WING TANK CENTER SECTION AT RIB 0 AND RIB 2.  AT THIS TIME THE LOOSE FASTENERS WERE MARKED WITH DYE.  COMPLIED WITH JO-BOLT, REMOVED AND REPLACED AT WING CENTER SECTION RIB 0 PLUS 2 LEFT RIGHT PER INST.
